# SDR 2007UALA05292

- Difficulty date: December 23, 2007
- Submitted: January 3, 2008
- Operation: Air carrier
- Aircraft: N442UA
- Make and model: Airbus A320-232
- Aircraft serial: 780
- Aircraft time: 34,166 hours, 13,433 cycles
- Engine: Iae V2527A5
- System (JASC): 3510 · Crew Oxygen System
- Part: Regulator Valve
- Condition: Dirty
- Location: Oxygen Mask
- Component: Oxygen Mask
- Component part number: MF20010
- Stage of operation: IN
- How discovered: C
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

CAPTAIN'S O2 MASK REGULATOR STICKY VALVE INTERMITTENT DURING INHALATION.  REGULATOR DIRTY, STICKING.  REPLACED CAPT O2 MASK ASSY.  NORMAL OPS CHECK.
